Translator Disclaimer
September 1973 Berry-Esseen bounds and a theorem of Erdös and Turàn on uniform distribution mod1
H. Niederreiter, Walter Philipp
Duke Math. J. 40(3): 633-649 (September 1973). DOI: 10.1215/S0012-7094-73-04055-6
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
17 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.40 • No. 3 • September 1973
Back to Top